# SDR NYBA9715

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assy
- Part number: 23035128
- Condition: Defective
- Location: Nr 8 Bearing
- Part time: 3,771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 8 BEARING HEAT SHIELD MISSING A LARGE PORTION.  REPLACED TURBINE ASSY
